| Model Number |
MI1260 SONATA 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Reportedly, the user was explanted due to infection.The skin over the implant was not intact before device removal and reportedly, there was granulation tissue.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found during investigation are attributable to the removal surgery.According to the information received from the field the recipient suffered from wound healing issues and infection at the implant site since implantation surgery.Cultures confirmed a mrsa infection.The reported issues led to necrosis and an extrusion of the device through the skin.A review of the device_s sterilization records shows that the device has been subject to a valid sterilization process.No information available points to the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.This is a final report.
Event or Problem Description